MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a flexnav delivery system (ds).The patient has a severely calcified native valve, and aortic valve angle was measured to be 61 degrees.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 24mm, non-abbott balloon.During the procedure, ds was advanced through the transfemoral access and positioned in the native annulus as per the instructions for use (ifu).After achieving the desired implantation depth in cusp overlap view, an additional assessment was performed in left anterior oblique (lao) view to confirm central alignment of the ds.At 80 percent, the valve had appeared to be slightly deeper, and a partial recapture was performed.On the second attempt, the valve was positioned at a depth of approximately 4mm depth and confirmed in lao view with parallax eliminated.Post-deployment, immediately the valve had migrated into the left ventricular outflow tract (lvot).Two snares were used in an attempt to retrieve and reposition the valve.On both the occasions, the valve was successfully pulled back to an optimal position; however, it repeatedly migrated back into the lvot.During the third retrieval attempt, the valve dislodged into the ascending aorta and was subsequently left in place.A 25 mm sapien valve was then successfully implanted within the native valve.The patient remained hemodynamically stable throughout the procedure.Blood pressure was maintained, and no permanent pacemaker implantation was required.The patient is currently doing well.
 
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50829364
Report Number2135147-2026-06359
Device Sequence Number8900320
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)290128
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11265414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale